MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITAN HEAVY WIRE; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*RL TITAN HEAVY WIRE; STAPLE, IMPLANTABLE
Catalog Number TLH30
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # p58c9l.Photographic evaluation: one photo was provided.The picture shows the distal part of the device, the device appears to be in its sterile package a reload is visible and not loaded on the device.Based on the photo alone the event describe is confirmed.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Device evaluation: the analysis results found that the device was returned inside its package unopened.Upon visual inspection, the cartridge was observed to be loose inside the package.No conclusion could be reached as to what may have caused the reported incident.The reported complaint was confirmed.Lot p4t55f: the lot history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the packaging process.Batch p58c9l: the batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
It was reported that during an unknown procedure, before opened the sterile packing, found the cartridge detached from the device as the photo shows.Another device was used to complete the surgery.There were no adverse consequences to the patient.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7579755
Report Number3005075853-2018-10429
Device Sequence Number2292371
Product Code GDW
UDI-Device Identifier20705036013225
UDI-Public20705036013225
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue NumberTLH30
Device Lot NumberP4T55F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1